Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: This is horrendous  (Read 256 times)

0 Members and 1 Guest are viewing this topic.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 337
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
This is horrendous
« on: January 28, 2014, 03:41:06 PM »
Jesus, I'm weaning off paxil which I've been on for only 3 months and I feel so weird. It's like my mind is stuck in between how I felt before I was on it and the effects of the pill, plus my depersonalization is horrific. My plan was to switch to effexor I'm wondering if I should just take the leap and take it. I've been tapering down from 20mg by 5 mg increments every 3 weeks. I'm just nervous about throwing another med in the mix but idk this is awful feeling.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3185
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: This is horrendous
« Reply #1 on: January 28, 2014, 04:31:30 PM »
My plan was to switch to effexor I'm wondering if I should just take the leap and take it. I've been tapering down from 20mg by 5 mg increments every 3 weeks. I'm just nervous about throwing another med in the mix but idk this is awful feeling.

You need to discuss this with your doctor. The only negative I can see is the one you've hit on, that of there is a problem then you won't know which is producing the symptoms.

One additional point, when it comes to problems with discontinuation, you're jumping from the frying pan into the fire. Effexor can be even harder to quit than Paxil.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Abraham2007

  • Sr. Member
  • ****
  • Posts: 311
  • Country: us
  • Rec's: 10
  • Gender: Male
  • Mood: Thoughtful
    Thoughtful
    • Poke This Member
Re: This is horrendous
« Reply #2 on: January 28, 2014, 05:16:58 PM »
Hi DeLillis123,

When switching from one SSRI  (Paxil) to another SSRI (Effexor, which at below 150mg is a SSRI, not a SNRI), you didn't have to taper off the dosage level of your SSRI, Paxil, until you were at 0.   You just needed to move from what your original dosage was on Paxil (20mg) to an equivalent amount on Effexor (37.5 to  75mg).

Ian mentioned this to you in a prior thread:
http://www.anxietyzone.com/index.php/topic,80063.msg451248.html#msg451248.  However he did say discuss this with your doctor first, so you should have discussed this switch, prior to just waiting it out.

I've also mentioned to you that you should be on benzodiazepine regularly, as well as Ian.

Weaning off your last benzo, Clonazepam(Klonopin), was not to your best interest, despite your resistance of what you perceived as dependency.   Since you're in a current state of anxiety, and at times you've mentioned ending it on this forum, you should take a benzodiazepine regularly, instead of as needed.  I believe you were taking Klonopin (Clonazepam) at 3mg, but not a consistent daily basis. 

A regular benzo in your system would do a better job in calming you, sooner, since you need more GABA in your brain to calm you down.  An as-needed dosage isn't doing the necessary job, otherwise you would be a lot calmer.  You really need to discuss this with your doctor.

There are posters here, who regularly take a benzodiazepine daily to manage their anxiety. It's something you should consider, if you are already in a current state of anxiety.  Please reference this post to read more about those who are on a regular daily, benzodiazepine:
http://www.anxietyzone.com/index.php/topic,76848.msg436231.html#msg436231

Again, discuss your medication issues with your doctor, given the insight you've been given on this forum.

Steve

Bookmark and Share
Quacks prey on us Anxiety Disorder sufferers as part of the Mental Health community, since we can be desperate for healing.  Don't be victimized, instead be EDUCATED about  QUACKERY!!!!! http://www.quackwatch.com/ 

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 337
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is horrendous
« Reply #3 on: January 28, 2014, 06:00:03 PM »
I've tried working out and after a while I can't tell if it's triggering depersonalization or blacking out or what. Could be I haven't done anything physical in a while. I hate having anxiety like this cause it's hard to tell stuff apart. I did take citalopram for a few months and I'm afraid it's that long qt syndrome.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3185
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: This is horrendous
« Reply #4 on: January 28, 2014, 06:49:32 PM »
I did take citalopram for a few months and I'm afraid it's that long qt syndrome.

Did it work? If so, another SSRI may be your best bet.

The most dangerous thing about taking antidepressants is the journey to and from the pharmacy to buy them.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 337
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is horrendous
« Reply #5 on: January 28, 2014, 07:40:43 PM »
It worked but it made me feel out of breath, the only ssri so far I've tried that hasn't messed with my breathing is Zoloft, but that made me too dizzy. I'm praying to god with every ounce of my soul that my effexor will do the trick again. Ssris don't seem to help really.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 337
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is horrendous
« Reply #6 on: January 28, 2014, 07:49:26 PM »
Now I just read that effexor is one of the most stimulating antidepressants and discouraged. Maybe effexor with the klonopin will help. Cause I'm very depressed and have terrible anxiety.
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3185
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: This is horrendous
« Reply #7 on: January 28, 2014, 10:37:04 PM »
Now I just read that effexor is one of the most stimulating antidepressants

Did you find it too stimulating when you were on it before? If not, why are you obsessing about it now?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 337
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is horrendous
« Reply #8 on: January 29, 2014, 05:39:30 PM »
It wasn't when I was on it but when I went to get back on it I felt pretty wired. I'm really ready to explode from the inside out, I'm so miserable......
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3185
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: This is horrendous
« Reply #9 on: January 29, 2014, 06:34:30 PM »
It wasn't when I was on it but when I went to get back on it I felt pretty wired.

How long were you on it the second time, and at what dose?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 337
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: This is horrendous
« Reply #10 on: January 29, 2014, 09:01:35 PM »
I was only on it for a few days and I screwed up the dose. But a lot of the reason I got off was because I was anxiety free for so long, and I wasn't aware starting an anti d causes some anxiety so I panicked and In my mind I was afraid of my old anxiety coming back. Which is where I'm at now, either way it's been too long to be feeling so anxious and depressed.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
807 Views
Last post April 19, 2013, 01:42:15 PM
by theelt712

anything